# SDR C2XA01CL219

- Difficulty date: October 31, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12061385009
- Part serial: 145462
- Condition: Cracked
- Location: Rudder
- Part time: 741 hours, 538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE RUDDER II SKIN WAS FOUND TO BE CRACKED 8 INCHES LONG AND ALSO HAD A I 1/4 INCH HOLE IN IT. THE CRACK STARTED APPROX 4 INCH FROM THE BOTTOM OF THE RUDDER. THE CRACK FOLLOWED THE TRAILING EDGE. MAINTENANCE REMOVED AND REPLACED RUDDER II OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT WAS RELEASED FOR SERVICE.
